Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 113, NWS Norman, OK

June 15, 2025Comanche County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 15, 2025, 7:11 AM CDT for Comanche County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2025, 7:11 AM CDT (12:11 UTC)
Expired
Jun 15, 2025, 10:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Comanche County, OK

The radar

The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

409 
WGUS54 KOUN 151211
FFWOUN
OKC031-151500-
/O.NEW.KOUN.FF.W.0113.250615T1211Z-250615T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
711 AM CDT Sun Jun 15 2025

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northwestern Comanche County in southwestern Oklahoma...

* Until 1000 AM CDT.

* At 711 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 1.5 inches 
  between 7 AM and 9 AM. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lawton, Cache, southwestern Fort Sill, Wichita Mountains Wildlife 
  Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3485 9871 3470 9853 3467 9843 3464 9836
      3458 9834 3457 9849 3475 9882 3485 9882

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 2 HOURS

$$

.speg.
1 follow-up statement
179 
WGUS74 KOUN 151458
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
958 AM CDT Sun Jun 15 2025

OKC031-151508-
/O.EXP.KOUN.FF.W.0113.000000T0000Z-250615T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-
958 AM CDT Sun Jun 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING FOR 
NORTHWESTERN COMANCHE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT for portions of 
Oklahoma and northern Texas.

&&

LAT...LON 3485 9871 3470 9853 3467 9843 3464 9836
      3458 9834 3457 9849 3475 9882 3485 9882

$$

KS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:38 AM CDT, 33 minutes earlier. Its key messages:

  • Updated at 1254 AM CDT Sun Jun 15 2025
  • Strong to severe thunderstorms remain possible this, with very low chances on Sunday night.
  • Temperatures rise above average Monday and Tuesday of next week with heat indices near to above 100 degrees.
  • Warm and dry end of next week
Area forecast discussion, Jun 15, 6:38 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
638 AM CDT Sun Jun 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1254 AM CDT Sun Jun 15 2025

- Strong to severe thunderstorms remain possible this, with very
  low chances on Sunday night.

- Temperatures rise above average Monday and Tuesday of next week
  with heat indices near to above 100 degrees.

- Warm and dry end of next week

&&

.NEAR TERM...
(Today and tonight)
Issued at 1254 AM CDT Sun Jun 15 2025

Showers and thunderstorms are anticipated to become more widespread
this morning while tracking southward, with some backbuilding into
central Oklahoma possible this morning. The rain/storm complex
should exit our western north Texas counties by mid-day, with clouds
slow to clear. High temperatures today will range from the low 80's
to low 90's.

Northwest flow aloft could push another round of nocturnal
convection from the high plains tonight into Monday morning, but
rain chances are low. There is a marginal risk of severe
thunderstorms on Sunday afternoon and overnight, dependent on amount
of atmospheric recovery occurs with tonight's MCS. Large hail and
damaging wind gusts, along with heavy rainfall, are possible.

Thompson

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 1254 AM CDT Sun Jun 15 2025

The 590MB mid-level ridge that is currently centered over northern
Mexico intensifies, but will begin to shift S/W as a trough moves
ashore California and heads towards the Great Basin. Still, low-
level WAA will raise temperatures on Monday and Tuesday into the
90's/100's with heat indices around 105 deg possible over southern
Oklahoma and north Texas. Shower/storm chances are very low (less
than 15%) Monday into Tuesday.

The trough crosses the central Rockies and the surface cold front
could push into northwest Oklahoma late Tuesday and stalls on
Tuesday night. Shower/storm chances return mainly to northern
Oklahoma late Tuesday with the arrival of the boundary and upper
trough.

Thompson

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 1254 AM CDT Sun Jun 15 2025

The front is forecast to undergo frontolysis somewhere over Oklahoma
on Wednesday or Wednesday night and there are low chances of
showers/storms near the boundary on Wednesday. Southerly winds
return on Thursday and continue into next Saturday with daytime
highs in the 90's and dry conditions.

Thompson

&&

.AVIATION...
(12Z TAFS)
Issued at 638 AM CDT Sun Jun 15 2025

Showers and thunderstorms will affect the area this morning, with
the likely exception of KPNC and KSWO. Some strong winds and hail
will be possible with these storms in western Oklahoma. Areas of
MVFR and locally IFR conditions are expected this morning with
conditions improving to VFR late this morning or this afternoon.
With widespread storms and outflow from these storms, winds may be
more variable in both direction and speed than usual this morning,
so we have attempted to describe the expected prevailing winds
in the TAFs, but there will likely be some variability.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  69  91  75 /  70  20  10   0
Hobart OK         91  69  99  76 /  50  20  10   0
Wichita Falls TX  91  73  99  78 /  60  10  10   0
Gage OK           89  67  96  73 /  40  20  10   0
Ponca City OK     84  66  88  72 /  20  10  10   0
Durant OK         86  72  92  76 /  70  20  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ006>008-011>013-
     016>029-033>041-044>046-050.

TX...Flood Watch until 1 PM CDT this afternoon for TXZ083>090.

&&

NEAR TERM...01
SHORT TERM...01
LONG TERM....01
AVIATION...26

In the hours before

Special weather statement, Jun 15, 6:12 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Norman OK
612 AM CDT Sun Jun 15 2025

OKZ004-009-010-014>016-151145-
Woodward OK-Roger Mills OK-Dewey OK-Harper OK-Custer OK-Ellis OK-
612 AM CDT Sun Jun 15 2025

...Strong thunderstorms will impact portions of central Ellis,
northeastern Roger Mills, south central Harper, northwestern Custer,
western Dewey and southwestern Woodward Counties through 645 AM
CDT...

At 612 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Fargo to 6 miles northwest of
Harmon. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodward, Vici, Leedey, Fargo, Fort Supply, Camargo, Sharon, Harmon,
and Tangier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3646 9927 3613 9927 3575 9926 3609 9974
      3670 9973
TIME...MOT...LOC 1112Z 309DEG 17KT 3645 9964 3624 9961

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Jun 15, 6:23 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Norman OK
623 AM CDT Sun Jun 15 2025

OKZ023-035-038-151200-
Kiowa OK-Caddo OK-Comanche OK-
623 AM CDT Sun Jun 15 2025

...A strong thunderstorm will impact portions of northwestern
Comanche, southwestern Caddo and northeastern Kiowa Counties through
700 AM CDT...

At 623 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Cooperton, moving southeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cache, Cooperton, Meers, Lake Lawtonka, southwestern Fort Sill,
Wichita Mountains Wildlife Refuge, Mount Scott, Doris Campground, and
The Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3488 9896 3503 9883 3484 9842 3462 9862
TIME...MOT...LOC 1123Z 305DEG 25KT 3492 9883

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JT
Special weather statement, Jun 15, 6:28 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Norman OK
628 AM CDT Sun Jun 15 2025

OKZ022-023-027-035-038-151200-
Grady OK-Kiowa OK-Washita OK-Caddo OK-Comanche OK-
628 AM CDT Sun Jun 15 2025

...Strong thunderstorms will impact portions of southeastern Washita,
northern Comanche, west central Grady, Caddo and northeastern Kiowa
Counties through 700 AM CDT...

At 627 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from 3 miles west of
Fort Cobb Reservoir to near Fort Cobb to 4 miles north of Anadarko.
Movement was south at 50 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anadarko, Elgin, Carnegie, Apache, Fletcher, Cyril, Sterling, Fort
Cobb, Verden, Cement, Medicine Park, Eakly, Gracemont, Meers, Boone,
Albert, Lake Chickasha, Lake Lawtonka, Alfalfa, and Fort Cobb
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3479 9875 3470 9848 3462 9815 3519 9805
      3535 9859
TIME...MOT...LOC 1127Z 006DEG 44KT 3518 9854 3512 9842 3512 9826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT
Special weather statement, Jun 15, 6:38 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
638 AM CDT Sun Jun 15 2025

OKZ016-017-023-151215-
Caddo OK-Custer OK-Blaine OK-
638 AM CDT Sun Jun 15 2025

...A strong thunderstorm will impact portions of northwestern Caddo,
northeastern Custer and southwestern Blaine Counties through 715 AM
CDT...

At 638 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Thomas, moving east at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weatherford, Thomas, Hydro, and Custer City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3582 9890 3581 9869 3579 9845 3549 9859
      3565 9894 3576 9900
TIME...MOT...LOC 1138Z 287DEG 16KT 3573 9883

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JT
Special weather statement, Jun 15, 6:42 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
642 AM CDT Sun Jun 15 2025

OKZ044>046-050>052-TXZ090-151230-
Love OK-Cotton OK-Carter OK-Marshall OK-Bryan OK-Jefferson OK-
Clay TX-
642 AM CDT Sun Jun 15 2025

...Strong thunderstorms will impact portions of Jefferson,
southwestern Bryan, Love, east central Cotton, southern Carter,
Marshall and northeastern Clay Counties through 730 AM CDT...

At 642 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from near Waurika
Lake to near Wilson to near Dickson. Movement was southeast at 55
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ardmore, Madill, Marietta, Waurika, Denison, Lone Grove, Healdton,
Wilson, Kingston, Dickson, Colbert, Ringling, Temple, Mannsville,
Ryan, Achille, Thackerville, Terral, Hastings, and Kemp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3376 9719 3392 9721 3382 9743 3391 9747
      3390 9759 3399 9767 3385 9787 3388 9797
      3430 9824 3421 9746 3424 9697 3375 9622
      3377 9650 3392 9666 3383 9671 3385 9685
      3396 9692 3384 9703 3385 9709 3375 9709
TIME...MOT...LOC 1142Z 305DEG 48KT 3426 9810 3418 9741 3421 9700

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Jun 15, 6:47 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
647 AM CDT Sun Jun 15 2025

OKZ014>016-022-151215-
Roger Mills OK-Washita OK-Dewey OK-Custer OK-
647 AM CDT Sun Jun 15 2025

...Strong thunderstorms will impact portions of northern Washita,
east central Roger Mills, Custer and southwestern Dewey Counties
through 715 AM CDT...

At 646 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Putnam to 3 miles
northwest of Moorewood. Movement was southeast at 35 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomas, Arapaho, Hammon, Leedey, Custer City, Butler, Foss, Putnam,
Moorewood, Foss Reservoir, Angora, and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3570 9867 3541 9922 3581 9961 3607 9912
TIME...MOT...LOC 1146Z 320DEG 28KT 3592 9912 3578 9938

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer39 min
Jun 14, 7:32 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer, Washita43 min
Jun 14, 7:37 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
Jun 14, 8:03 PM CDTSpecial Weather StatementOUNCuster27 min
Jun 14, 8:12 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita33 min
Jun 14, 8:16 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 14, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Washita39 min
Jun 14, 8:39 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Jun 14, 8:47 PM CDTSpecial Weather StatementOUNGarfield28 min
Jun 14, 8:49 PM CDTSpecial Weather StatementOUNNoble26 min
Jun 14, 9:10 PM CDTAreal Flood AdvisoryOUNWashita4 hr
Jun 14, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWashita50 min
Jun 14, 9:13 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble47 min
Jun 14, 9:22 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
Jun 14, 9:28 PM CDTSpecial Weather StatementOUNNoble32 min
Jun 14, 9:37 PM CDTSevere Thunderstorm WarningOUNLogan38 min
Jun 14, 9:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
Jun 14, 9:58 PM CDTSpecial Weather StatementOUNWashita32 min
Jun 14, 10:31 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble, Payne5 hr
Jun 14, 10:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
Jun 14, 11:18 PM CDTSpecial Weather StatementOUNGarfield27 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningOUNOklahoma49 min
Jun 14, 11:38 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma37 min
Jun 14, 11:45 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble5 hr
Jun 14, 11:56 PM CDTAreal Flood AdvisoryOUNCanadian, Logan, Oklahoma4 hr
Jun 15, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Logan, Oklahoma53 min
Jun 15, 12:08 AM CDTSpecial Weather StatementOUNLincoln37 min
Jun 15, 12:20 AM CDTSpecial Weather StatementOUNNoble25 min
Jun 15, 12:28 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 15, 12:32 AM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie4 hr
Jun 15, 12:55 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma50 min
Jun 15, 1:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne45 min
Jun 15, 1:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods44 min
Jun 15, 1:05 AM CDTFlash Flood WarningOUNOklahoma4 hr
Jun 15, 1:08 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne52 min
Jun 15, 1:10 AM CDTAreal Flood AdvisoryOUNGarfield4 hr
Jun 15, 1:17 AM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne6 hr
Jun 15, 1:37 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne38 min
Jun 15, 1:42 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole4 hr
Jun 15, 2:10 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma30 min
Jun 15, 2:15 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan45 min
Jun 15, 2:26 AM CDTSpecial Weather StatementOUNMajor34 min
Jun 15, 2:32 AM CDTAreal Flood AdvisoryOUNCanadian, Garfield, Kingfisher, Logan4 hr
Jun 15, 2:40 AM CDTSpecial Weather StatementOUNOklahoma50 min
Jun 15, 2:47 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Major43 min
Jun 15, 2:56 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major49 min
Jun 15, 3:24 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major51 min
Jun 15, 3:31 AM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan5 hr
Jun 15, 3:35 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Major4 hr
Jun 15, 3:43 AM CDTSevere Thunderstorm WarningOUNKingfisher47 min
Jun 15, 4:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major40 min
Jun 15, 4:12 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major48 min
Jun 15, 4:18 AM CDTSpecial Weather StatementOUNAlfalfa27 min
Jun 15, 4:26 AM CDTSpecial Weather StatementOUNCleveland, McClain49 min
Jun 15, 4:45 AM CDTSpecial Weather StatementOUNOklahoma15 min
Jun 15, 4:50 AM CDTSpecial Weather StatementOUNWoods25 min
Jun 15, 4:57 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 15, 4:59 AM CDTSpecial Weather StatementOUNKingfisher31 min
Jun 15, 5:02 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain15 min
Jun 15, 5:07 AM CDTSpecial Weather StatementOUNCanadian38 min
Jun 15, 5:10 AM CDTSpecial Weather StatementOUNEllis35 min
Jun 15, 5:15 AM CDTSpecial Weather StatementOUNGarvin, Grady, McClain, Stephens45 min
Jun 15, 5:20 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher, Major25 min
Jun 15, 5:22 AM CDTSpecial Weather StatementOUNComanche53 min
Jun 15, 5:25 AM CDTSpecial Weather StatementOUNHarper50 min
Jun 15, 5:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher30 min
Jun 15, 5:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods23 min
Jun 15, 5:43 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jun 15, 5:43 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 15, 5:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Ellis, Greer, Harmon, Roger Mills and 1 more43 min
Jun 15, 5:50 AM CDTSpecial Weather StatementOUNCarter, Murray, Stephens25 min
Jun 15, 5:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey35 min
Jun 15, 6:06 AM CDTSpecial Weather StatementOUNBlaine, Major39 min
Jun 15, 6:08 AM CDTSpecial Weather StatementOUNCanadian52 min
Jun 15, 6:12 AM CDTSpecial Weather StatementOUNWoodward33 min
Jun 15, 6:15 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole8 hr
Jun 15, 6:23 AM CDTSpecial Weather StatementOUNComanche37 min
Jun 15, 6:28 AM CDTSpecial Weather StatementOUNCaddo32 min
Jun 15, 6:36 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Roger Mills and 1 more39 min
Jun 15, 6:38 AM CDTSpecial Weather StatementOUNCuster37 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.